# SDR ASAA2015012010321

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 28,629 hours, 8,510 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT NR 2 WOULD NOT ENGAGE AFTER ABANDONING APPROACH DUE TO ACFT ON RUNWAY-IT WAS WORKING FINE UNTIL CIRCLING BACK FOR NEXT APPROACH.  ACFT GROUNDED.  FFR LOGGED A/P DISC SW INV & MAIN ELECTRICAL TRIM.  COULD NOT DUPLICATE MALFUNCTION.  BITE GROUP NR 20 NORMAL.  LAND VERIFY NORMAL IAW BITE GROUP NR 49.  HOUSINGS RTS NORMAL REF SMM 34-36-00.  LWMP STATUS REMAINS "AUTOLAND & HOUSINGS" QUALIFIED.  SCREW REFLECTS SAME.
